Electron. J. Diff. Eqns., Vol. 2007(2007), No. 33, pp. 1-6.

Nonlocal Cauchy problem for quasilinear integrodifferential equations in Banach spaces

Mariappan Chandrasekaran

The aim of this paper is to prove the existence of mild solutions of the nonlocal Cauchy problem for a nonlinear integrodifferential equation. The results are established by using the method of semigroup and the Schaefer theorem.

Submitted February 6, 2007. Published February 27, 2007.
Math Subject Classifications: 34K05, 34K30.
Key Words: Nonlocal conditions; mild Solutions; nonlinear equation; Schaefer theorem.

Show me the PDF file (168K), TEX file, and other files for this article.

Mariappan Chandrasekaran
Department of Mathematics
Sri Shakthi Institute of Engineering and Technology
Coimbatore, Tamil Nadu, India
email: m_chands_2000@yahoo.com

Return to the EJDE web page